# SDR AALA202501023913

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 12,507 hours, 4,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY GERT BAR STOPPER MISSING. REPLACED GIRT BAR STOP RELEASE. PER AMM 25-66-01.
